mental-health-icon
Depression
I had depression and take serlift 25 mg as and when needed. I am also taking homeopathic which helped me lot to recover from depression but in last week I got head pain due to some tension and it continue for 3 day. This happened two times with me so went to physician. He suggested Neprosym 500 and revotil This medicine reacted and red spot developed to my whole body. Then he suggested allegra and other medicine omnacortil. But after taking all this medicine my depression problem started again as it was. Now i am not able stand alone . what i should do now. I do have head pain all day but not that much severe . should i avoid going alone ... I feel this may disturb my confidence. If i will go alone. I dont think serlift is helping me
263 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Ms. Hema Sampath
Clinical Psychologist 12 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹900 for 24 hrs

Hi, Did you find out the reason for your depression after having visited your Dr. If not , fix an appointment with a counsellor and once for all remove the root cause so that it doesn't relapse this on and off. . Take care.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Poornachandra Tejaswi S
General Physician 3 yrs exp Bangalore
Hello my friend I understand your concern...I completely agree with Dr Anjanendra...And I would suggest you to have regular fallow up visits to your psychiatrist clinic and With that fallow relaxation techniques like yoga, meditation,avoid alcohol, smoking, coffee, tea...have good sleep and develop healthy food habits..good luck.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anjendra R Targe
Psychiatrist 8 yrs exp Pune
Hi there, Serlift is an effective medicine for Depression, but it's not something you take as and when needed. It must be taken everyday without missing a single dose, and there's a course you must complete. It's not an SOS pill. Secondly, you're combing Serlift with homeopathic medicines, which I would strictly advise you against. The content of these medicines is unknown, and it's likely you developed the rash on your body as a result of your homeopathic medicines interacting with the allopathic ones. So kindly refrain from doing so in future. I advise you to go back to your psychiatric treatment, and take the medicines regularly. Headaches are a somatic manifestation of depression and anxiety, many a times. It'll resolve once you are on regular treatment. Take care, and DO NOT mix two treatment regimes.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.